# SDR AALA20140908001

- Difficulty date: August 30, 2014
- Submitted: September 10, 2014
- Operation: Air carrier
- Aircraft: N355AA
- Make and model: Boeing 767323
- Aircraft serial: 24036
- Aircraft time: 109,196 hours, 17,633 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Portable Light
- Part number: 1000679
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK PORTABLE EMER LIGHT INOPERATIVE.  REPLACED FLIGHT DECK PORTABLE EMER LIGHT.  OPERATIONS CHECKED NORMAL.
